# SDR UALA2012032801952

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 62,436 hours, 23,065 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Backed Out
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 - TAIL CONE HAS 7 (OF 13) ATTACH BOLTS BACKED OUT AS FOLLOWS (CLOCK POSITION, DISTANCE BACKED OUT): 2:45, 3-16": 3:30, 1-8": 4:30, 1-8": 5:30, 3-16": 6:30, 1-8": 7:30, 7-32": 9:15, 5-32".  FROM BASE WRITE-UP U5015K.  CHECK TURBINE EXH CASE SHANK NUTS AND REPAIRED IF FOUND DAMAGED OR LOOSE.
